MAUDE Adverse Event Report: AV-TEMECULA-CT RX ACCULINK CAROTID STENT SYSTEM

AV-TEMECULA-CT RX ACCULINK CAROTID STENT SYSTEM
Catalog Number 1011340-30
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a conclusive cause for the reported difficulties.It may be possible that the distal sheath was restricted or entrapped within the anatomy causing the stent to jump during deployment due to built-up tension within the shaft lumens of the delivery system resulting in a spring like release of the stent; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a moderately tortuous lesion in the internal carotid artery.An 8/30 acculink ii self expanding stent delivery system was advanced to the lesion with no resistance; however, the stent was difficult to visualize and appeared to jump on deployment.The stent was ultimately deployed partially inside the target lesion, leaving part of the lesion uncovered.A second unspecified acculink stent was deployed to treat the remainder of the lesion.There was no reported adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
RX ACCULINK CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8597646
Report Number2024168-2019-03726
Device Sequence Number2346740
Product Code NIM
UDI-Device Identifier08717648076282
UDI-Public08717648076282
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P040012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1011340-30
Device Lot Number8073061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1